Alert archive / New Mexico / Wind Advisories in 2015
Wind Advisory 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 2, 2015, 3:54 AM MDT. It took effect at Apr 2, 2015, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2015, 3:54 AM MDT (09:54 UTC)
- In effect from
- Apr 2, 2015, 12:00 PM MDT
- Expired
- Apr 2, 2015, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
800 WWUS75 KABQ 020954 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 354 AM MDT THU APR 2 2015 ...GUSTY WEST TO SOUTHWEST WINDS TO DEVELOP BY MIDDAY... .AS AN UPPER LEVEL JET CROSSES THE STATE AND THE SURFACE PRESSURE GRADIENT TIGHTENS...GUSTY WEST TO NORTHWEST WINDS WILL STEADILY INCREASE DURING THE MORNING HOURS. BY AFTERNOON...WINDS WILL BE STRONGEST OVER THE HIGHER TERRAIN OF THE WEST AND ALONG AND EAST OF THE CENTRAL HIGH TERRAIN. GUSTS UP TO 45 MPH ARE POSSIBLE. WINDS WILL SHIFT TO THE NORTHWEST DURING THE EVENING AND OVERNIGHT HOURS AS SPEEDS GRADUALLY DECREASE. NMZ501>506-510-515-521>523-526>529-021800- /O.NEW.KABQ.WI.Y.0004.150402T1800Z-150403T0200Z/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- SAN JUAN MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 354 AM MDT THU APR 2 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. * LOCATION...WEST AND NORTHWEST HIGHLANDS AND MOUNTAINS AS WELL AS THE CENTRAL HIGH TERRAIN AND ADJACENT EAST HIGHLANDS. * WINDS...WEST TO SOUTHWEST WINDS 30 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS WILL STEADILY INCREASE THIS MORNING REACHING ADVISORY LEVELS AROUND NOON. WINDS WILL GRADUALLY DECREASE AFTER SUNSET. * VISIBILITY...NO WIDESPREAD RESTRICTIONS ARE EXPECTED AT THIS TIME THOUGH LOCAL AREAS OF BLOWING DUST ARE POSSIBLE. * LOCAL IMPACTS...MOTORISTS ON NORTH TO SOUTH ORIENTED ROADS WILL BE IMPACTED BY STRONG CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
2 follow-up statements
388 WWUS75 KABQ 021654 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1054 AM MDT THU APR 2 2015 ...STRONG WEST AND WEST SOUTHWEST WINDS THIS AFTERNOON... .AN UPPER LEVEL TROUGH PASSING NORTH OF NEW MEXICO WILL STEER THE JET STREAM OVERHEAD AND INDUCE STRONG SURFACE WINDS THIS AFTERNOON UNTIL SUNSET. GUSTS TO 50 MPH WILL IMPACT MUCH OF THE AREA FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN WESTWARD TO THE ARIZONA BORDER...WITH SOME STRONGER GUSTS POSSIBLE ACROSS CENTRAL...WEST CENTRAL AND NORTHWEST AREAS. AREAS OF BLOWING DUST WILL ACCOMPANY THE STRONG WINDS AT LOWER ELEVATIONS...AND THIS COULD PRODUCE SIGNIFICANT VISIBILITY REDUCTION IN DUST PRONE LOCATIONS MAKING DRIVING HAZARDOUS LOCALLY. WINDS WILL SHIFT OUT OF THE NORTHWEST WITH THE ARRIVAL OF A COLD FRONT TOWARD EVENING AS SPEEDS GRADUALLY DECREASE. NMZ507-511-512-514-518-519-524-539-030200- /O.EXA.KABQ.WI.Y.0004.150402T1800Z-150403T0200Z/ WEST CENTRAL HIGHLANDS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- SOUTH CENTRAL HIGHLANDS-EASTERN LINCOLN COUNTY- 1054 AM MDT THU APR 2 2015 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * LOCATION...WEST CENTRAL...NORTHWEST...CENTRAL...SOUTH CENTRAL AND NORTHEAST MOUNTAINS...HIGHLANDS AND PLATEAUS...MIDDLE RIO GRANDE VALLEY INCLUDING ALBUQUERQUE...SANTA FE METRO AREA AND EASTERN LINCOLN COUNTY. * WINDS...WEST AND WEST SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL STRENGTHEN THROUGH EARLY AFTERNOON...THEN PEAK IN STRENGTH DURING MID TO LATE AFTERNOON. SPEEDS WILL GRADUALLY DECREASE WITH SUNSET. * VISIBILITY...DROPPING BELOW 1 MILE AT TIMES IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS...INCLUDING INTERSTATE 25 FROM ALBUQUERQUE TO SANTA FE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ501>506-510-515-521>523-526>529-030200- /O.CON.KABQ.WI.Y.0004.150402T1800Z-150403T0200Z/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- SAN JUAN MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS- 1054 AM MDT THU APR 2 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * LOCATION...WEST CENTRAL...NORTHWEST...CENTRAL...SOUTH CENTRAL AND NORTHEAST MOUNTAINS...HIGHLANDS AND PLATEAUS...MIDDLE RIO GRANDE VALLEY INCLUDING ALBUQUERQUE...SANTA FE METRO AREA AND EASTERN LINCOLN COUNTY. * WINDS...WEST AND WEST SOUTHWEST 25 TO 35 WITH GUSTS TO 50 MPH. * TIMING...WINDS WILL STRENGTHEN THROUGH EARLY AFTERNOON...THEN PEAK IN STRENGTH DURING MID TO LATE AFTERNOON. SPEEDS WILL GRADUALLY DECREASE WITH SUNSET. * VISIBILITY...DROPPING BELOW 1 MILE AT TIMES IN DUST PRONE LOCATIONS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS...INCLUDING INTERSTATE 25 FROM RIBERA TO RATON PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 44
187 WWUS75 KABQ 030159 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 759 PM MDT THU APR 2 2015 NMZ501>507-510>512-514-515-518-519-521>524-526>529-539-030300- /O.EXP.KABQ.WI.Y.0004.000000T0000Z-150403T0200Z/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANTA FE METRO AREA- ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-EASTERN LINCOLN COUNTY- 759 PM MDT THU APR 2 2015 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... WEST TO SOUTHWEST WINDS HAVE BEGUN TO DIMINISH SOMEWHAT ACROSS NORTH AND CENTRAL NEW MEXICO EARLY THIS EVENING. BUT WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS BETWEEN 30 AND 40 MPH WILL STILL OCCUR ACROSS PORTIONS OF THIS AREA FOR A FEW MORE HOURS THIS EVENING AND THROUGH THE NIGHT IN MORE LOCALIZED FASHION ACROSS AND JUST EAST OF THE HIGHER TERRAIN...AS WELL AS FAR NORTHEAST AND EAST CENTRAL NEW MEXICO LATER TONIGHT BEHIND A COLD FRONT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 2, 3:29 AM MDT, 25 minutes earlier.
Area forecast discussion, Apr 2, 3:29 AM MDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 329 AM MDT THU APR 2 2015 .SYNOPSIS... AS A STORM SYSTEM SLIDES EAST THROUGH UTAH AND COLORADO TODAY...STRONG WEST WINDS WILL DEVELOP ONCE AGAIN THIS AFTERNOON AND CONTINUE THROUGH EARLY EVENING. A DRY COLD FRONT WILL PUSH THROUGH THE REGION TONIGHT...LOWERING HIGH TEMPERATURES FRIDAY TO NEAR AVERAGE WEST AND BELOW AVERAGE EAST. WINDS WILL ALSO SUBSIDE IN THE WAKE OF THE COLD FRONT ON FRIDAY. SOUTHERLY WINDS WILL BRING INCREASING MOISTURE AND THE POTENTIAL FOR A FEW SHOWERS LATE-DAY SATURDAY INTO SATURDAY NIGHT BEFORE MODERATE TO STRONG WEST WINDS PUSH THE MOISTURE EAST OF THE SATE SUNDAY. && .DISCUSSION... SHORT-WAVE TROUGH DIVING INTO NRN CALIFORNIA AND NW NEVADA EARLY THIS MORNING. INCREASING WEST TO SOUTHWEST FLOW ALOFT AHEAD OF THIS FEATURE HAS ALREADY MOVED OVER NM AND WILL MIX DOWN TO THE SFC AFTER SEVERAL HOURS OF DAYTIME HEATING. WIND ADVISORY SPEEDS ARE EXPECTED IN THE HIGHER TERRAIN THIS AFTERNOON THROUGH EARLY EVENING WITH WIND ADVISORIES IN EFFECT FOR THESE AREAS UNTIL JUST AFTER SUNSET. ASSOCIATED DRY COLD FRONT MOVES THROUGH THE NORTHERN TWO THIRDS OF NM THIS EVENING. NAM AND GFS BOTH TRENDING DRIER WITH PRECIPITATION ASSOCIATED WITH THE BACKDOOR FRONTAL SURGE EXPECTED AFTER MIDNIGHT. LOWERED PRECIP CHANCES OVER THE FAR NE PLAINS TONIGHT AS A RESULT. EAST/SE RETURN FLOW SETS UP FRIDAY NIGHT...TRANSPORTING LOW LEVEL GULF MOISTURE INTO THE FORECAST AREA. BOTH NAM AND GFS INDICATING A FEW SHOWERS WILL DEVELOP OVER CENTRAL NM SATURDAY EVENING AND SATURDAY NIGHT AS A SOUTHERN STREAM SHORT-WAVE TROUGH MOVES THROUGH. SWLY FLOW ALOFT WILL INCREASE SUNDAY...SCOURING OUT THE LOW LEVEL MOISTURE. THE STRONG WEST WINDS CONTINUE MONDAY AND TUESDAY...AHEAD OF SEVERAL WAVES RACING EAST-NEWD THROUGH THE GREAT BASIN AND CENTRAL ROCKIES. MODELS CONTINUE SOMEWHAT AT ODDS BEYOND TUESDAY. GFS IS STRONGER WITH A CLOSED LOW OVER THE GREAT BASIN FOR WEDNESDAY AND THURSDAY. THIS FEATURE IS PROGGED TO EVENTUALLY DRIFT SEWD THROUGH NRN NM DURING THE LATTER HALF OF THE WORK WEEK. ECMWF IS WEAKER WITH THE LOW AND IS MORE PROGRESSIVE WITH REGARD TO ITS EAST OR SE MOVEMENT. BOTH MODELS...HOWEVER...KEEP THE SFC PATTERN AND RESULTING SENSIBLE WEATHER SIMILAR DURING THE LATTER HALF OF THE WORK WEEK. OCCASIONAL BACKDOOR FRONTS AND ISOLATED SHOWERS MOVE INTO THE EASTERN PLAINS AND PERHAPS AS FAR WEST AS THE CENTRAL MOUNTAIN CHAIN. 33 && .FIRE WEATHER... ...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS TODAY...AND LIKELY SUNDAY INTO MONDAY... VERY DRY AND BREEZY TO WINDY CONDITIONS WILL DOMINATE FOR MUCH OF THE UPCOMING WORK WEEK. A BACK DOOR FRONT WILL RESULT IN LOW LEVEL MOISTURE INCREASES ACROSS THE EAST ON FRIDAY AND CENTRAL ZONES ON SATURDAY...WITH DRY CONDITIONS DOMINATING THROUGH MID WEEK. NEAR ZONAL UPPER LEVEL FLOW CURRENTLY IN PLACE OVER NEW MEXICO... WITH A TROUGH DEEPENING OVER THE WEST COAST AND AN UPPER LEVEL DISTURBANCE JUST NORTH OF THE STATE. A STRONG JET BETWEEN THESE TWO SYSTEMS IS ALREADY POSITIONED OVER NORTHWEST ZONES AND WILL MAKE STEADY EASTWARD PROGRESS DURING THE DAY. OVERNIGHT RH RECOVERIES RANGE FROM POOR TO FAIR...AND DAYTIME RH VALUES WILL STEADILY DECREASE DURING THE MORNING HOURS. REASONABLY DEEP MIXING AND A DEEPENING SURFACE LOW OVER SOUTHERN COLORADO WILL SUPPORT STRONG WEST TO SOUTHWEST WINDS BY AFTERNOON AS HAINES VALUES INCREASE TO 5 OR 6 OVER MUCH OF THE AREA. THUS...THE RED FLAG WARNING REMAINS UNCHANGED WITH CRITICAL FIRE WEATHER CONDITIONS EXPECTED ALL ZONES BUT THE NORTHERN HIGHEST TERRAIN WHERE SNOW PACK IS STILL IN PLACE. AN AREA OF CONVECTION NORTHEAST OF THE STATE HAS RESULTED IN A WEAK WIND SHIFT INTO THE NORTHEAST. THIS WILL MIX OUT FAIRLY QUICKLY THIS MORNING...BUT THE NORTHEAST ZONES WILL BE A LITTLE SLOWER TO DEVELOP GUSTY WINDS. TEMPERATURES TO DROP A FEW DEGREES TODAY AND EVEN MORESO TONIGHT AS A COLD FRONT MOVES FROM NORTHWEST TO SOUTHERN NEW MEXICO DURING THE OVERNIGHT HOURS AND THE SURFACE LOW MOVES EAST OF THE STATE. A SHORT BREAK FROM CRITICAL FIRE WEATHER CONDITIONS IS EXPECTED FRIDAY AND SATURDAY. AS THE SURFACE LOW MOVES EAST...WINDS SHIFT TO THE NORTH ACROSS EASTERN ZONES WITH A BACK DOOR FRONT MOVING THROUGH THE EASTERN PLAINS OVERNIGHT ON THURSDAY AND INTO FRIDAY. COOLER AIR AND INCREASED LOW LEVEL MOISTURE IN THE WAKE OF THE FRONT WILL BE IN PLACE EAST OF THE CENTRAL MOUNTAINS ON FRIDAY. CENTRAL AND WESTERN ZONES REMAIN VERY DRY...WITH SINGLE DIGIT RH VALUES...BUT NORTHWEST WINDS WILL BE LIGHTER AND BELOW CRITICAL THRESHOLDS. GAP WINDS INTO THE CENTRAL VALLEY OVERNIGHT ON FRIDAY WILL RESULT IN LOW LEVEL MOISTURE INCREASES TO THE CONTINENTAL DIVIDE. MIN RH WILL REMAIN BELOW 15 PERCENT ALONG AND WEST OF THE CONTINENTAL DIVIDE BUT WINDS LOOK TO REMAIN BELOW CRITICAL THRESHOLDS...BUT THIS AREA COULD SEE SOME SPOTTY CRITICAL CONDITIONS FOR AN HOUR OR TWO IN THE LATE AFTERNOON. RH RECOVERIES BOTH FRIDAY AND SATURDAY NIGHT WILL RANGE FROM POOR ACROSS THE WEST TO FAIR TO GOOD ACROSS THE EAST. AN UPPER LEVEL TROUGH WEST OF THE STATE AND SURFACE LEE TROUGHING ARE IN PLACE BY SUNDAY SUPPORTING THE RETURN OF WINDY AND DRY CONDITIONS. CRITICAL FIRE WEATHER CONDITIONS LOOK TO FAVOR THE WEST...THE EASTERN HIGHLANDS AND NORTHEAST PLAINS ON SUNDAY WITH AN INCREASE IN COVERAGE ON MONDAY. EXTENDED MODELS AGREE THAT DRY AIR REMAINS INTO AT LEAST THE MIDWEEK PERIOD AS ANOTHER TROUGH APPROACHES THE WEST COAST. BREEZY WEST TO SOUTHWEST WINDS ARE EXPECTED TUESDAY AND WEDNESDAY AND ARE CURRENTLY JUST BELOW CRITICAL THRESHOLDS IN THE GRIDS...BUT WITH HIGH HAINES BOTH DAYS SOME AREAS WITH CRITICAL CONDITIONS CANT BE RULED OUT AT THIS TIME. 05 && .AVIATION... 06Z TAF CYCLE SFC WIND SHIFT NE NM DUE TO LINE OF CONVECTION OVER KS EXPECTED 06Z-12Z...THEN SFC LOW/LEE TROF TO REDEVELOP AND DEEPEN...AS UPPER DISTURBANCE MOVES INTO THE GREAT BASIN AND SRN CO. AT THE SAME TIME...WLY WINDS ALOFT TO STRENGTHEN...AND MIX DOWN TO THE SFC AFT 18Z. GUSTS TO 40-45KTS POSSIBLE WITH LOCALIZED REDUCED VSBYS IN BLDU. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 69 28 59 29 / 0 0 0 0 DULCE........................... 65 23 59 23 / 0 5 0 0 CUBA............................ 66 27 58 28 / 0 0 0 0 GALLUP.......................... 68 24 61 25 / 0 0 0 0 EL MORRO........................ 63 23 58 27 / 0 0 0 0 GRANTS.......................... 69 23 62 25 / 0 0 0 0 QUEMADO......................... 66 29 61 34 / 0 0 0 0 GLENWOOD........................ 73 38 73 39 / 0 0 0 0 CHAMA........................... 58 23 52 24 / 0 5 0 0 LOS ALAMOS...................... 64 34 57 35 / 0 0 0 0 PECOS........................... 64 32 58 31 / 0 0 0 0 CERRO/QUESTA.................... 62 25 55 25 / 0 5 0 5 RED RIVER....................... 53 23 48 24 / 0 5 0 5 ANGEL FIRE...................... 56 21 51 19 / 0 5 0 5 TAOS............................ 63 26 55 25 / 0 5 0 0 MORA............................ 63 29 54 27 / 0 5 0 5 ESPANOLA........................ 71 35 63 35 / 0 0 0 0 SANTA FE........................ 65 35 58 34 / 0 0 0 0 SANTA FE AIRPORT................ 69 31 62 31 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 72 38 64 39 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 75 40 66 40 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 77 36 68 36 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 76 39 67 39 / 0 0 0 0 LOS LUNAS....................... 79 35 68 35 / 0 0 0 0 RIO RANCHO...................... 75 39 66 39 / 0 0 0 0 SOCORRO......................... 81 41 70 41 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 67 33 59 32 / 0 0 0 0 TIJERAS......................... 69 33 61 31 / 0 0 0 0 MORIARTY/ESTANCIA............... 71 29 62 27 / 0 0 0 0 CLINES CORNERS.................. 69 33 60 31 / 0 0 0 0 GRAN QUIVIRA.................... 69 37 63 35 / 0 0 0 0 CARRIZOZO....................... 75 41 69 37 / 0 0 0 0 RUIDOSO......................... 70 37 67 32 / 0 0 0 0 CAPULIN......................... 65 27 51 28 / 0 10 5 5 RATON........................... 68 27 56 26 / 0 10 5 5 SPRINGER........................ 70 30 56 28 / 0 5 5 5 LAS VEGAS....................... 67 28 55 28 / 0 0 0 5 CLAYTON......................... 74 35 56 34 / 0 10 10 5 ROY............................. 74 31 57 30 / 0 5 0 5 CONCHAS......................... 80 42 61 38 / 0 5 0 0 SANTA ROSA...................... 78 40 61 36 / 0 5 0 0 TUCUMCARI....................... 84 40 62 35 / 0 5 5 5 CLOVIS.......................... 81 41 60 36 / 0 5 0 0 PORTALES........................ 84 42 61 36 / 0 5 0 0 FORT SUMNER..................... 82 43 62 38 / 0 5 0 5 ROSWELL......................... 87 47 68 41 / 0 5 0 5 PICACHO......................... 78 45 63 38 / 0 5 0 5 ELK............................. 73 45 62 37 / 0 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ101>109. WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ501>506-510-515-521>523-526>529. && 33
Hazardous weather outlook, Apr 1, 5:28 AM MDT, 22 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 528 AM MDT WED APR 1 2015 NMZ501>540-021130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 528 AM MDT WED APR 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR WEST-CENTRAL AND MUCH OF AREA ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE LOW RELATIVE HUMIDITY VALUES COMBINED WITH STRONG WEST WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. ADDITIONALLY...A FEW HIGH BASED AFTERNOON SHOWERS OR THUNDERSTORM OUTFLOWS COULD ADD TO THE STRONG WEST WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON AND EARLY EVENING FOR MUCH OF NORTHERN AND CENTRAL NEW MEXICO. STRONG TO VERY STRONG WEST WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITY VALUES AND AN UNSTABLE AIRMASS TO CREATE CRITICAL FIRE WEATHER CONDITIONS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
Nearby
Wind Advisories in New Mexico, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.